Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Zerouali, A. and Karim, B. and Chakrone, O. and Boukhsas, A. (2020) On a positive solution for (p, q)-Laplace equation with nonlinear boundary conditions and indefinite weights. Boletim da Sociedade Paranaense de Matematica, 38 (4). pp. 219-233.

Zerouali, A. and Karim, B. and Chakrone, O. and Boukhsas, A. (2019) Resonant Steklov eigenvalue problem involving the (p, q)-Laplacian. Afrika Matematika, 30 (1-2). pp. 171-179.

This list was generated on Sat Jan 16 19:20:30 2021 CET.